# SDR AALA2019021109009

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 52,145 hours, 30,676 cycles
- System (JASC): 3150 · Central Warning
- Part: Computer
- Condition: Faulty
- Location: Fwc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER WARNING LIGHT ILLUMINATED FOUR  DIFFERENT TIMES IN FLT, NO CHIME, IT RESETS ITSELF AFTER 4-6 FLASHES.   THE AIRCRAFT WAS GROUNDED.   REPLACED THE NR 1 AND 2 FWCS,  OPERATIONAL TESTED IAW 31-53-34 ACCOMPLISHED LAND CAT 3 CAPABILITY TEST REF; 22-97-00-710-001A.
